..Bright Red Scream.. (x__neynayz_x) wrote in zyprexa_addict,
..Bright Red Scream..
x__neynayz_x
zyprexa_addict

newbie

Hey peoples *waves*
Renee/22/aussie/schizoaffective disorder
i stopped taking seroquel because of tha
muscle spasms in my face, so my doctor changed me
zyprexa, so thought I'd join this community..
cheers
Renee
  • Post a new comment

    Error

    default userpic
  • 8 comments
Welcome, this community seems inactive but hopefully we can keep it alive. I was on Zyprexa for 8 years & have not been able to get off of it since because I get horrible withdrawals. I'd say if you can I'd ask your Doctor to please switch your medication. It's just a suggestion because Zyprexa truly ruined my life:/
hey thanx :)
I stopped takin it a while ago because it made me put on weight! very very evil :P
what medication did you change to also did tha new medication cause any weight issues?
Your welcome. Zyprexa made me gain weight too but thankfully I now am able to control it. I'm still on zyprexa I've tried to get off it & haven't been able to I've been on it for more than 8 years & I read on a online medical forum that your not supposed to take it for more than a year. Every time I try to stop taking it I throw up lots of blood, I'm taking 1/4 of 10 mgs right now, hopefully soon I'll be able to get off of it. Which is why I say it has ruined my life.
shit eh, thats no good!
I hope you are able to stop it soon :)
Now I'm talking a quarter every other day & though I still get dizzy I think I'm doing pretty well. And my imsomnia seems to be slipping away;)

I also had some horrendous withdrawal symptoms from Zyprexa, after only taking it for about 5 months or so. I was basically physically incapacitated when I tried to get off of it a bit too quickly, and even when I finally got off of it successfully (by tapering it even more gradually), I still had to deal with about a week of intense insomnia. I'm glad to hear your insomnia symptoms are getting better.

I just stopped Abilify, after taking it for a year and 8 months. I tapered it off pretty gradually and stopped it completely a few days ago. In general, I would say Abilify is at least better than Zyprexa, although I'm not a fan of anti-psychotics in general, and the withdrawal symptoms were nothing compared to Zyprexa (just a day or so of nausea, head tingling, nervousness, and kind of a flu-like feeling, thankfully no insomnia). I'm doing this on my own without the support of the medical community (they would have me take Abilify the rest of my life, which is unacceptable to me).

Phoenix
Hi,

I'm sorry it has taken me so long to get back to you, College take's up alot of my time. I haven't taken the Zyprexa in 3 day's I get the dizziness in the morning but after I eat I feel allright. I've noticed that the headaches have diminished. The imsomnia is also wearing away pretty well too. Thank you for sharing your experience with me. I am glad that you were able to get off both Abilify & Zyprexa. I really think that after I'm released from Zyprexa my health will improve. I was officially released from my Psychiatrist last Tuesday. I've never felt better:D

To be honest I think the medication really didn't help us it was ourselve's. I'm glad to know that you are doing well.

Sophie
I'm off Zyprexa for good!!!!!!!!! :D I just had to let you know!